prof. Husein Jaradat
prof. Husein Jaradat
Professor of Mathematics, Al al-Bayt University
Verified email at
Cited by
Cited by
Analytical solution of time-fractional Drinfeld-Sokolov-Wilson system using residual power series method
HM Jaradat, S Al-Shara, QJA Khan, M Alquran, K Al-Khaled
IAENG International Journal of Applied Mathematics 46 (1), 64-70, 2016
Analytical solution of the time-fractional Phi-4 equation by using modified residual power series method
M Alquran, HM Jaradat, MI Syam
Nonlinear Dynamics 90, 2525-2529, 2017
Variable coefficient equations of the Kadomtsev–Petviashvili hierarchy: multiple soliton solutions and singular multiple soliton solutions
HM Jaradat, S Al-Shara, F Awawdeh, M Alquran
Physica Scripta 85 (3), 035001, 2012
A two-mode coupled Korteweg–de Vries: multiple-soliton solutions and other exact solutions
HM Jaradat, M Syam, M Alquran
Nonlinear Dynamics 90, 371-377, 2017
A New Simplified Bilinear Method for the N-Soliton Solutions for a Generalized FmKdV Equation with Time-Dependent Variable Coefficients
M Alquran, HM Jaradat, S Al-Shara’, F Awawdeh
International Journal of Nonlinear Sciences and Numerical Simulation 16 (6 …, 2015
A study on the two-mode coupled modified Korteweg–de Vries using the simplified bilinear and the trigonometric-function methods
M Syam, HM Jaradat, M Alquran
Nonlinear Dynamics 90, 1363-1371, 2017
A modified approach for a reliable study of new nonlinear equation: two-mode Korteweg–de Vries–Burgers equation
M Alquran, HM Jaradat, MI Syam
Nonlinear Dynamics 91, 1619-1626, 2018
Controllable dynamical behaviors and the analysis of fractal burgers hierarchy with the full effects of inhomogeneities of media
HM Jaradat, F Awawdeh, S Al-Shara, M Alquran, S Momani
Rom. J. Phys 60 (3-4), 324-343, 2015
Mathematical and numerical study of existence of bifurcations of the generalized fractional Burgers-Huxley equation
M Alquran, K Al-Khaled, S Sivasundaram, HM Jaradat
Nonlinear Stud 24 (1), 235-244, 2017
Applications of a simplified bilinear method to ion-acoustic solitary waves in plasma
F Awawdeh, HM Jaradat, S Al-Shara’
The European Physical Journal D 66, 1-8, 2012
Analytic solution of fractional integro-differential equations
H Jaradat, F Awawdeh, EA Rawashdeh
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2011
Solving system of DAEs by homotopy analysis method
F Awawdeh, HM Jaradat, O Alsayyed
Chaos, Solitons & Fractals 42 (3), 1422-1427, 2009
Numerical solution of linear integro-differential equations
H Jaradat, O Alsayyed, S Al-Shara
Journal of Mathematics and Statistics 4 (4), 250, 2008
A numerical method for solving linear integral equations
A Adawi, F Awawdeh, H Jaradat
Int. J. Contemp. Math. Sciences 4 (10), 485-496, 2009
Approximate solutions to the generalized time-fractional Ito system
HM Jaradat, I Jaradat, M Alquran, MMM Jaradat, Z Mustafa, K Abohassan, ...
Ital. J. Pure Appl. Math 37, 699-710, 2017
Multi-soliton solutions of the BBM equation arisen in shallow water
O Alsayyed, HM Jaradat, MMM Jaradat, Z Mustafa
International Scientific Research Publications, 2016
A reliable study of new nonlinear equation: two-mode Kuramoto–Sivashinsky
HM Jaradat, M Alquran, MI Syam
International Journal of Applied and Computational Mathematics 4, 1-8, 2018
Construction and solitary wave solutions of two-mode higher-order Boussinesq-Burger system
A Jaradat, MSM Noorani, M Alquran, HM Jaradat
Advances in Difference Equations 2017 (1), 1-10, 2017
Two-mode coupled Burgers equation: multiple-kink solutions and other exact solutions
HM Jaradat
Alexandria engineering journal 57 (3), 2151-2155, 2018
Symbolic computation on soliton solutions for variable-coefficient quantum Zakharov-Kuznetsov equation in magnetized dense plasmas
F Awawdeh, S Al-Shara', HM Jaradat, AK Alomari, R Alshorman
International Journal of Nonlinear Sciences and Numerical Simulation 15 (1 …, 2014
The system can't perform the operation now. Try again later.
Articles 1–20